Figari, Rodolfo (2007) Spin dependent point potentials in one and three dimensions. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Title: Spin dependent point potentials in one and three dimensions
Creators:
CreatorsEmail
Figari, RodolfoUNSPECIFIED
Autore/i: Cacciapuoti C., Carlone R., Figari R.
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2007
Volume: 40
Page Range: pp. 249-261
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:33
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6597

Downloads

Downloads per month over past year

Actions (login required)

View Item View Item